• Previous Article
    Partial regularity and the Minkowski dimension of singular points for suitable weak solutions to the 3D simplified Ericksen–Leslie system
  • DCDS Home
  • This Issue
  • Next Article
    PDEs on graphs for semi-supervised learning applied to first-person activity recognition in body-worn video
September  2021, 41(9): 4375-4395. doi: 10.3934/dcds.2021040

Flows with the weak two-sided limit shadowing property

1. 

Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Korea

2. 

Department of Mathematics, Chungnam National University, Daejeon 34134, Korea

* Corresponding author: Ngocthach Nguyen

Received  April 2020 Revised  August 2020 Published  September 2021 Early access  March 2021

In this paper we study the weak two-sided limit shadowing for flows on a compact metric space which is different with the usual shadowing, two-sided limit shadowing and L-shadowing, and characterize the weak two-sided limit shadowing flows from the pointwise and measurable viewpoints. Moreover, we prove that if a flow $ \phi $ has the weak two-sided limit shadowing property on its chain recurrent $ CR(\phi) $ then the set $ CR(\phi) $ is decomposed by a finite number of closed invariant sets on which $ \phi $ is topologically transitive and has the two-sided limit shadowing property.

Citation: Jihoon Lee, Ngocthach Nguyen. Flows with the weak two-sided limit shadowing property. Discrete & Continuous Dynamical Systems, 2021, 41 (9) : 4375-4395. doi: 10.3934/dcds.2021040
References:
[1]

N. Aoki, On the homeomorphisms with pseudo-orbit tracing property, Tokyo J. Math., 6 (1983), 329-334.  doi: 10.3836/tjm/1270213874.  Google Scholar

[2]

J. AponteB. Carvalho and W. Cordeiro, Suspensions of homeomorphisms with the two-sided limit shadowing property, Dyn. Syst., 35 (2020), 315-335.  doi: 10.1080/14689367.2019.1693506.  Google Scholar

[3]

J. Aponte and H. Villavicencio, Shadowable points for flows, J. Dyn. Control Syst., 24 (2018), 701-719.  doi: 10.1007/s10883-017-9381-8.  Google Scholar

[4]

A. ArtigueB. CarvalhoW. Cordeiro and J. Vieitez, Beyond topological hyperbolicity: The L-shadowing property, J. Differential Equations, 268 (2020), 3057-3080.  doi: 10.1016/j.jde.2019.09.052.  Google Scholar

[5]

R. Bowen and P. Walters, Expansive one-parameter flows, J. Differential Equations, 12 (1972), 180-193.  doi: 10.1016/0022-0396(72)90013-7.  Google Scholar

[6]

B. Carvalho, Hyperbolicity, transitivity and the two-sided limit shadowing property, Proc. Amer. Math Soc., 143 (2015), 657-666.  doi: 10.1090/S0002-9939-2014-12250-7.  Google Scholar

[7]

B. Carvalho, Product Anosov diffeomorphisms and the two-sided limit shadowing property, Proc. Amer. Math Soc., 146 (2018), 1151-1164.  doi: 10.1090/proc/13790.  Google Scholar

[8]

B. Carvalho and W. Cordeiro, $N$-expansive homeomorphisms with the shadowing property, J. Differential Equations, 261 (2016), 3734-3755.  doi: 10.1016/j.jde.2016.06.003.  Google Scholar

[9]

B. Carvalho and D. Kwietniak, On homeomorphisms with the two-sided limit shadowing property, J. Math Anal. Appl., 420 (2014), 801-813.  doi: 10.1016/j.jmaa.2014.06.011.  Google Scholar

[10]

T. DasK. LeeD. Richeson and J. Wiseman, Spectral decomposition for topologically Anosov homeomorphisms on noncompact and non-metrizable spaces, Topology Appl., 160 (2013), 149-158.  doi: 10.1016/j.topol.2012.10.010.  Google Scholar

[11]

M. DongK. Lee and N. Nguyen, Expanding measures for homeomorphisms with eventually shadowing property, J. Korean Math. Soc., 57 (2020), 935-955.  doi: 10.4134/JKMS.j190453.  Google Scholar

[12]

W. JungN. Nguyen and Y. Yang, Spectral decomposition for rescaling expansive flows with rescaled shadowing, Discrete Conti. Dyn. Syst., 40 (2020), 2267-2283.  doi: 10.3934/dcds.2020113.  Google Scholar

[13]

N. Kawaguchi, On the shadowing and limit shadowing properties, Fund. Math., 249 (2020), 21-35.  doi: 10.4064/fm552-4-2019.  Google Scholar

[14]

M. Komuro, One-parameter flows with the pseudo orbit tracing property, Monatsh. Math., 98 (1984), 219-253.  doi: 10.1007/BF01507750.  Google Scholar

[15]

M. Komuro, Lorenz attractors do not have the pseudo-orbit tracing property, J. Math. Soc. Japan, 37 (1985), 489-514.  doi: 10.2969/jmsj/03730489.  Google Scholar

[16]

H. LeK. Lee and N. Nguyen, Spectral decomposition and stability of mild expansive systems, Topol. Methods Nonlinear Anal., 56 (2020), 63-81.   Google Scholar

[17]

K. Lee, Hyperbolic sets with the strong limit shadowing property, J. Inequal. Appl., 6 (2001), 507-517.  doi: 10.1155/S1025583401000315.  Google Scholar

[18]

K. Lee and N. Nguyen, Spectral decomposition and $\Omega$-stability of flows with expanding measures, J. Differential Equations, 269 (2020), 7574-7604.  doi: 10.1016/j.jde.2020.06.002.  Google Scholar

[19]

K. LeeN. Nguyen and Y. Yang, Topological stability and spectral decomposition for homeomorphisms on noncompact spaces, Discrete Conti. Dyn. Syst., 38 (2018), 2487-2503.  doi: 10.3934/dcds.2018103.  Google Scholar

[20]

P. Oprocha, Transitivity, two-sided limit shadowing property and dense $\omega$-chaos, J. Korean Math. Soc., 51 (2014), 837-851.  doi: 10.4134/JKMS.2014.51.4.837.  Google Scholar

[21]

S. Y. Pilyugin, Sets of dynamical systems with various limit shadowing properties, J. Dynam. Differential Equations, 19 (2007), 747-775.  doi: 10.1007/s10884-007-9073-2.  Google Scholar

[22]

S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 37 (1967), 747-817.  doi: 10.1090/S0002-9904-1967-11798-1.  Google Scholar

[23]

R. F. Thomas, Stability properties of one-parameter flows, Proc. London Math. Soc., 45 (1982), 479-505.  doi: 10.1112/plms/s3-45.3.479.  Google Scholar

[24]

Y. ZhuJ. Zhang and Y. Guo, Invariant properties of limit shadowing property, Appl. Math. J. Chinese Univ. Ser. B, 19 (2004), 279-287.  doi: 10.1007/s11766-004-0036-7.  Google Scholar

show all references

References:
[1]

N. Aoki, On the homeomorphisms with pseudo-orbit tracing property, Tokyo J. Math., 6 (1983), 329-334.  doi: 10.3836/tjm/1270213874.  Google Scholar

[2]

J. AponteB. Carvalho and W. Cordeiro, Suspensions of homeomorphisms with the two-sided limit shadowing property, Dyn. Syst., 35 (2020), 315-335.  doi: 10.1080/14689367.2019.1693506.  Google Scholar

[3]

J. Aponte and H. Villavicencio, Shadowable points for flows, J. Dyn. Control Syst., 24 (2018), 701-719.  doi: 10.1007/s10883-017-9381-8.  Google Scholar

[4]

A. ArtigueB. CarvalhoW. Cordeiro and J. Vieitez, Beyond topological hyperbolicity: The L-shadowing property, J. Differential Equations, 268 (2020), 3057-3080.  doi: 10.1016/j.jde.2019.09.052.  Google Scholar

[5]

R. Bowen and P. Walters, Expansive one-parameter flows, J. Differential Equations, 12 (1972), 180-193.  doi: 10.1016/0022-0396(72)90013-7.  Google Scholar

[6]

B. Carvalho, Hyperbolicity, transitivity and the two-sided limit shadowing property, Proc. Amer. Math Soc., 143 (2015), 657-666.  doi: 10.1090/S0002-9939-2014-12250-7.  Google Scholar

[7]

B. Carvalho, Product Anosov diffeomorphisms and the two-sided limit shadowing property, Proc. Amer. Math Soc., 146 (2018), 1151-1164.  doi: 10.1090/proc/13790.  Google Scholar

[8]

B. Carvalho and W. Cordeiro, $N$-expansive homeomorphisms with the shadowing property, J. Differential Equations, 261 (2016), 3734-3755.  doi: 10.1016/j.jde.2016.06.003.  Google Scholar

[9]

B. Carvalho and D. Kwietniak, On homeomorphisms with the two-sided limit shadowing property, J. Math Anal. Appl., 420 (2014), 801-813.  doi: 10.1016/j.jmaa.2014.06.011.  Google Scholar

[10]

T. DasK. LeeD. Richeson and J. Wiseman, Spectral decomposition for topologically Anosov homeomorphisms on noncompact and non-metrizable spaces, Topology Appl., 160 (2013), 149-158.  doi: 10.1016/j.topol.2012.10.010.  Google Scholar

[11]

M. DongK. Lee and N. Nguyen, Expanding measures for homeomorphisms with eventually shadowing property, J. Korean Math. Soc., 57 (2020), 935-955.  doi: 10.4134/JKMS.j190453.  Google Scholar

[12]

W. JungN. Nguyen and Y. Yang, Spectral decomposition for rescaling expansive flows with rescaled shadowing, Discrete Conti. Dyn. Syst., 40 (2020), 2267-2283.  doi: 10.3934/dcds.2020113.  Google Scholar

[13]

N. Kawaguchi, On the shadowing and limit shadowing properties, Fund. Math., 249 (2020), 21-35.  doi: 10.4064/fm552-4-2019.  Google Scholar

[14]

M. Komuro, One-parameter flows with the pseudo orbit tracing property, Monatsh. Math., 98 (1984), 219-253.  doi: 10.1007/BF01507750.  Google Scholar

[15]

M. Komuro, Lorenz attractors do not have the pseudo-orbit tracing property, J. Math. Soc. Japan, 37 (1985), 489-514.  doi: 10.2969/jmsj/03730489.  Google Scholar

[16]

H. LeK. Lee and N. Nguyen, Spectral decomposition and stability of mild expansive systems, Topol. Methods Nonlinear Anal., 56 (2020), 63-81.   Google Scholar

[17]

K. Lee, Hyperbolic sets with the strong limit shadowing property, J. Inequal. Appl., 6 (2001), 507-517.  doi: 10.1155/S1025583401000315.  Google Scholar

[18]

K. Lee and N. Nguyen, Spectral decomposition and $\Omega$-stability of flows with expanding measures, J. Differential Equations, 269 (2020), 7574-7604.  doi: 10.1016/j.jde.2020.06.002.  Google Scholar

[19]

K. LeeN. Nguyen and Y. Yang, Topological stability and spectral decomposition for homeomorphisms on noncompact spaces, Discrete Conti. Dyn. Syst., 38 (2018), 2487-2503.  doi: 10.3934/dcds.2018103.  Google Scholar

[20]

P. Oprocha, Transitivity, two-sided limit shadowing property and dense $\omega$-chaos, J. Korean Math. Soc., 51 (2014), 837-851.  doi: 10.4134/JKMS.2014.51.4.837.  Google Scholar

[21]

S. Y. Pilyugin, Sets of dynamical systems with various limit shadowing properties, J. Dynam. Differential Equations, 19 (2007), 747-775.  doi: 10.1007/s10884-007-9073-2.  Google Scholar

[22]

S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 37 (1967), 747-817.  doi: 10.1090/S0002-9904-1967-11798-1.  Google Scholar

[23]

R. F. Thomas, Stability properties of one-parameter flows, Proc. London Math. Soc., 45 (1982), 479-505.  doi: 10.1112/plms/s3-45.3.479.  Google Scholar

[24]

Y. ZhuJ. Zhang and Y. Guo, Invariant properties of limit shadowing property, Appl. Math. J. Chinese Univ. Ser. B, 19 (2004), 279-287.  doi: 10.1007/s11766-004-0036-7.  Google Scholar

[1]

Fang Zhang, Yunhua Zhou. On the limit quasi-shadowing property. Discrete & Continuous Dynamical Systems, 2017, 37 (5) : 2861-2879. doi: 10.3934/dcds.2017123

[2]

Manseob Lee, Jumi Oh, Xiao Wen. Diffeomorphisms with a generalized Lipschitz shadowing property. Discrete & Continuous Dynamical Systems, 2021, 41 (4) : 1913-1927. doi: 10.3934/dcds.2020346

[3]

Woochul Jung, Ngocthach Nguyen, Yinong Yang. Spectral decomposition for rescaling expansive flows with rescaled shadowing. Discrete & Continuous Dynamical Systems, 2020, 40 (4) : 2267-2283. doi: 10.3934/dcds.2020113

[4]

S. Yu. Pilyugin, A. A. Rodionova, Kazuhiro Sakai. Orbital and weak shadowing properties. Discrete & Continuous Dynamical Systems, 2003, 9 (2) : 287-308. doi: 10.3934/dcds.2003.9.287

[5]

Luis Barreira, Davor Dragičević, Claudia Valls. From one-sided dichotomies to two-sided dichotomies. Discrete & Continuous Dynamical Systems, 2015, 35 (7) : 2817-2844. doi: 10.3934/dcds.2015.35.2817

[6]

Magdalena Foryś-Krawiec, Jiří Kupka, Piotr Oprocha, Xueting Tian. On entropy of $ \Phi $-irregular and $ \Phi $-level sets in maps with the shadowing property. Discrete & Continuous Dynamical Systems, 2021, 41 (3) : 1271-1296. doi: 10.3934/dcds.2020317

[7]

Wolf-Jürgen Beyn, Raphael Kruse. Two-sided error estimates for the stochastic theta method. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 389-407. doi: 10.3934/dcdsb.2010.14.389

[8]

Jan-Cornelius Molnar. On two-sided estimates for the nonlinear Fourier transform of KdV. Discrete & Continuous Dynamical Systems, 2016, 36 (6) : 3339-3356. doi: 10.3934/dcds.2016.36.3339

[9]

Sergei Yu. Pilyugin. Variational shadowing. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 733-737. doi: 10.3934/dcdsb.2010.14.733

[10]

S. Yu. Pilyugin, Kazuhiro Sakai, O. A. Tarakanov. Transversality properties and $C^1$-open sets of diffeomorphisms with weak shadowing. Discrete & Continuous Dynamical Systems, 2006, 16 (4) : 871-882. doi: 10.3934/dcds.2006.16.871

[11]

Rafael O. Ruggiero. Shadowing of geodesics, weak stability of the geodesic flow and global hyperbolic geometry. Discrete & Continuous Dynamical Systems, 2006, 14 (2) : 365-383. doi: 10.3934/dcds.2006.14.365

[12]

Keonhee Lee, Kazuhiro Sakai. Various shadowing properties and their equivalence. Discrete & Continuous Dynamical Systems, 2005, 13 (2) : 533-540. doi: 10.3934/dcds.2005.13.533

[13]

Will Brian, Jonathan Meddaugh, Brian Raines. Shadowing is generic on dendrites. Discrete & Continuous Dynamical Systems - S, 2019, 12 (8) : 2211-2220. doi: 10.3934/dcdss.2019142

[14]

Shaobo Gan. A generalized shadowing lemma. Discrete & Continuous Dynamical Systems, 2002, 8 (3) : 627-632. doi: 10.3934/dcds.2002.8.627

[15]

Sergey V. Bolotin. Shadowing chains of collision orbits. Discrete & Continuous Dynamical Systems, 2006, 14 (2) : 235-260. doi: 10.3934/dcds.2006.14.235

[16]

Sergey Kryzhevich, Sergey Tikhomirov. Partial hyperbolicity and central shadowing. Discrete & Continuous Dynamical Systems, 2013, 33 (7) : 2901-2909. doi: 10.3934/dcds.2013.33.2901

[17]

S. Yu. Pilyugin. Inverse shadowing by continuous methods. Discrete & Continuous Dynamical Systems, 2002, 8 (1) : 29-38. doi: 10.3934/dcds.2002.8.29

[18]

Lianfa He, Hongwen Zheng, Yujun Zhu. Shadowing in random dynamical systems. Discrete & Continuous Dynamical Systems, 2005, 12 (2) : 355-362. doi: 10.3934/dcds.2005.12.355

[19]

Jifeng Chu, Zhaosheng Feng, Ming Li. Periodic shadowing of vector fields. Discrete & Continuous Dynamical Systems, 2016, 36 (7) : 3623-3638. doi: 10.3934/dcds.2016.36.3623

[20]

Peter E. Kloeden, José Valero. The Kneser property of the weak solutions of the three dimensional Navier-Stokes equations. Discrete & Continuous Dynamical Systems, 2010, 28 (1) : 161-179. doi: 10.3934/dcds.2010.28.161

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (116)
  • HTML views (185)
  • Cited by (0)

Other articles
by authors

[Back to Top]